# SDR ASAA1149543

- Difficulty date: April 22, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378341
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LEADING EDGE UPPER SKIN CHAFED AND PUNCTURED AT L/E STA 133.15.  REMOVED DAMAGED LEADING EDGE REPAIRED IAW B737 400 SRM 55 10 01 REPAIR 12 FIG 202 AND INSTALLED IAW B737 400 AMM 20 50 11 912 202.
